# SDR CA110429004

- Difficulty date: April 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 1,163 hours
- Engine: Lyc O360A3A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 053200123
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON HORIZONTAL STABILIZER FWD SPAR CENTER SKIN AT THE LIGHTNING HOLE MOST LIKELY DUE TO BAD GROUND HANDLING.  SPAR CENTER SKIN REPLACED WITH NEW UPGRADED SKIN.
